# SDR RAAA97E8049

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOR AD 80-12-01 INSPECTION, FOUND FS 371 FLOOR TRANSVERSE SUPPORT UPPER CHORD CORRODED AT NUT PLATE HOLE AT LBL 40.  REPAIRED PER SRM 53-2-4, M-54 NR 202.
